# SDR DALA2022101706713

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 11,588 hours, 1,358 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3401 ENGINE 1 FUEL USED COUNTER IS OFF BY OVER 45,000 POUNDS. CORRECTIVE ACTION: BITE TEST OF FCMC 1&2 REF A330 AMM 28-51. NO FAULTS. (9379718)
